RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2012, Volume 24, Issue 2, Pages 21–36 (Mi dm1181)  

This article is cited in 3 scientific papers (total in 3 papers)

The first digit carry function in the Galois ring

V. L. Kurakin


DOI: https://doi.org/10.4213/dm1181

Full text: PDF file (159 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2012, 22:3, 241–259

Bibliographic databases:

UDC: 519.7
Received: 01.02.2010

Citation: V. L. Kurakin, “The first digit carry function in the Galois ring”, Diskr. Mat., 24:2 (2012), 21–36; Discrete Math. Appl., 22:3 (2012), 241–259

Citation in format AMSBIB
\Bibitem{Kur12}
\by V.~L.~Kurakin
\paper The first digit carry function in the Galois ring
\jour Diskr. Mat.
\yr 2012
\vol 24
\issue 2
\pages 21--36
\mathnet{http://mi.mathnet.ru/dm1181}
\crossref{https://doi.org/10.4213/dm1181}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3050553}
\elib{http://elibrary.ru/item.asp?id=20730422}
\transl
\jour Discrete Math. Appl.
\yr 2012
\vol 22
\issue 3
\pages 241--259
\crossref{https://doi.org/10.1515/dma-2012-017}
\elib{http://elibrary.ru/item.asp?id=20674102}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84870903265}


Linking options:
  • http://mi.mathnet.ru/eng/dm1181
  • https://doi.org/10.4213/dm1181
  • http://mi.mathnet.ru/eng/dm/v24/i2/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. M. Serebryakov, “Vosstanovlenie polinomialno uslozhnennoi lineinoi rekurrenty maksimalnogo perioda nad koltsom Galua po starshei koordinatnoi posledovatelnosti”, PDM, 2014, no. 2(24), 21–36  mathnet
    2. M. A. Goltvanitsa, “The first digit sequence of skew linear recurrence of maximal period over Galois ring”, Matem. vopr. kriptogr., 7:3 (2016), 5–18  mathnet  crossref  mathscinet  elib
    3. Tsypyschev V.N., “Lower Bounds on Linear Complexity of Digital Sequences Products of Lrs and Matrix Lrs Over Galois Ring”, Cybernetics Approaches in Intelligent Systems: Computational Methods in Systems and Software 2017, Vol. 1, Advances in Intelligent Systems and Computing, 661, eds. Silhavy R., Silhavy P., Prokopova Z., Springer International Publishing Ag, 2018, 50–61  crossref  isi  scopus
  • Дискретная математика
    Number of views:
    This page:282
    Full text:61
    References:38
    First page:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019